# SDR HEEA082398

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 15,502 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 066107700
- Part serial: 4304
- Condition: Failed
- Location: Adf
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADF RECEIVER FOUND INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.   FOUND IC I306, I307 BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
